# SDR IPXA11565578

- Difficulty date: March 6, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52761
- Condition: Corroded
- Location: Bs 750-770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR SEAT TRACK FLANGE HAS CORROSION AT STA 750 TO 770, RBL 44.  R & R SEAT TRACK IAW SRM 53-30-52-0I, SRM 53-00-52-1A 1, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-OG, SOPM 20-41-02, SRM 51-20-01-0G.
